# SDR QXEA9700570

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Engine: Rroyce SPEY55515P
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 875127
- Condition: Malfunction
- Location: Nr 1 Engine
- Component: Fokker, A08670701
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

BOI- NR 1 ENGINE FIRE WARNING ON CLIMBOUT AT 15,000 FEET.  FOLLOWED FIRE PROCEDURE CHECKLIST.  DISCHARGED FIRE BOTTLE. WARNING LIGHT WENT OUT 3 SECONDS AFTER BOTTLE DISCHARGE.  SHUT DOWN NR 1 ENGINE AND ACCOMPLISHED AND UNEVENTFUL LANDING IN BOI.  INSPECTION OF THE ENGINE SHOWED NO SIGN OF FIRE OR HEAT DAMAGE.  REPLACED FIRE BOTTLE AND SQUIB DUE TO BEING DISCHARGED.  REPLACED ALL 5 FIRE LOOP DETECTION SEGMENTS.  GROUND RUN CHECKS GOOD.
